Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ B(S,\,\Sigma )$ algebras


Author: K. G. Johnson
Journal: Proc. Amer. Math. Soc. 15 (1964), 247-251
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1964-0159235-6
MathSciNet review: 0159235
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and Jacob T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [2] Charles E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 0115101 (22:5903)
  • [3] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [4] T. H. Hildebrandt, On bounded functional operations, Trans. Amer. Math. Soc. 36 (1934), 868-875. MR 1501772
  • [5] G. Fichtenholz and L. V. Kantorovitch, Sur les opérations linéaires dans l'espace des fonctions bornées, Studia Math. 5 (1934), 69-98.
  • [6] K. G. Johnson, Algebras of Riemann integrable functions, Proc. Amer. Math. Soc. 13 (1962), 437-441. MR 0147901 (26:5414)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0159235-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society